EVALUATION OF OPERATOR PADE APPROXIMANTS FOR PERTURBATIVE EXPANSIONS IN SCATTERING-THEORY

Fleischer J, PINDOR M (1981)
PHYSICAL REVIEW D 24(7): 1978-1986.

Journal Article | Published | English

No fulltext has been uploaded

Author
Publishing Year
ISSN
PUB-ID

Cite this

Fleischer J, PINDOR M. EVALUATION OF OPERATOR PADE APPROXIMANTS FOR PERTURBATIVE EXPANSIONS IN SCATTERING-THEORY. PHYSICAL REVIEW D. 1981;24(7):1978-1986.
Fleischer, J., & PINDOR, M. (1981). EVALUATION OF OPERATOR PADE APPROXIMANTS FOR PERTURBATIVE EXPANSIONS IN SCATTERING-THEORY. PHYSICAL REVIEW D, 24(7), 1978-1986.
Fleischer, J., and PINDOR, M. (1981). EVALUATION OF OPERATOR PADE APPROXIMANTS FOR PERTURBATIVE EXPANSIONS IN SCATTERING-THEORY. PHYSICAL REVIEW D 24, 1978-1986.
Fleischer, J., & PINDOR, M., 1981. EVALUATION OF OPERATOR PADE APPROXIMANTS FOR PERTURBATIVE EXPANSIONS IN SCATTERING-THEORY. PHYSICAL REVIEW D, 24(7), p 1978-1986.
J. Fleischer and M. PINDOR, “EVALUATION OF OPERATOR PADE APPROXIMANTS FOR PERTURBATIVE EXPANSIONS IN SCATTERING-THEORY”, PHYSICAL REVIEW D, vol. 24, 1981, pp. 1978-1986.
Fleischer, J., PINDOR, M.: EVALUATION OF OPERATOR PADE APPROXIMANTS FOR PERTURBATIVE EXPANSIONS IN SCATTERING-THEORY. PHYSICAL REVIEW D. 24, 1978-1986 (1981).
Fleischer, Jochem, and PINDOR, M. “EVALUATION OF OPERATOR PADE APPROXIMANTS FOR PERTURBATIVE EXPANSIONS IN SCATTERING-THEORY”. PHYSICAL REVIEW D 24.7 (1981): 1978-1986.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

Inspire 160115

Search this title in

Google Scholar